# SDR BSYA610C

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40919
- Make and model: Piper PA-31-350
- Aircraft serial: 318152162
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Condition: Failed
- Location: Nr 3 Cylinder
- Stage of operation: AP
- Nature of condition: E, R, K
- Precautionary procedure: E

## Discrepancy

DURING APPROACH INTO CMH, LEFT ENGINE MADE A LOUD POP NOISE.  PILOT FEATHERED ENGINE.  NR 3 CYLINDER CONNECTING ROD PUT HOLE THROUGH ENGINE CASE.  CAUSE AT THIS TIME UNKNOWN.  (X)
